International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | Kenya | Volume 8 Issue 1, January 2019

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey

This research has discussed an analysis of the stability of the implicit Scheme for solving nonlinear partial differential equations used to investigate MHD free convective flow of an incompressible fluid past an infinite vertical porous plate with joule heating in presence of a variable transverse magnetic field .The derivation of the implicit Scheme schemes has been presented. The stability and consistency properties of the implicit scheme are described. Von-Neumann method is used to analyze stability of the implicit scheme where the eigenvalue of the amplification matrices are tested and confirmed to be less than one. The scheme is confirmed to be unconditionally stable. Taylor's series expansion of every term in the scheme is done to analyze consistency of the implicit scheme developed where the original PDE (momentum equation) is recovered from the schemes suggesting that they are consistent. The scheme is found to be unconditionally stable and convergent.

Keywords: Momentum Equation, Implicit scheme, Von-Neumann method, Stability and Consistency

Edition: Volume 8 Issue 1, January 2019

Pages: 1347 - 1351


How to Cite this Article?

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey, "Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20194417, Volume 8 Issue 1, January 2019, 1347 - 1351

57 PDF Views | 29 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Momentum Equation'

Research Paper, Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1509 - 1516

The Peristaltic Transport of MHD Powell - Eyring Fluid through Porous Medium in a Symmetric Channel with Slip Condition

Hayat Ali, Ahmed M. Abdulhadi

Share this article

Research Paper, Mathematics, Kenya, Volume 8 Issue 1, January 2019

Pages: 1347 - 1351

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey

Share this article

Research Paper, Mathematics, Kenya, Volume 8 Issue 6, June 2019

Pages: 57 - 63

A Study of Enhancement of Natural Convection Heat Transfer in a Square Enclosure with Localized Heating from Above

Edwin Nyagwonda Jephiter, Johana Kibet Sigey, Jeconia Okelo Abonyo, P. Roy Kiogora

Share this article

Similar Articles with Keyword 'Implicit scheme'

Research Paper, Mathematics, Kenya, Volume 5 Issue 12, December 2016

Pages: 1249 - 1255

Finite Difference Solution of (2+1)-Dimensional Sine-Gordon Equation: A Model for Investigating the Effects of Varying Surface Damping Parameter on Josephson Current Flowing through the Long Josephson Junction

Tinega Abel Kurura, Oduor Okoya, Omolo Ongati

Share this article

Research Paper, Mathematics, Kenya, Volume 8 Issue 1, January 2019

Pages: 1347 - 1351

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey

Share this article

Similar Articles with Keyword 'Von-Neumann method'

Research Paper, Mathematics, Kenya, Volume 8 Issue 1, January 2019

Pages: 1347 - 1351

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey

Share this article

Research Paper, Mathematics, Kenya, Volume 7 Issue 8, August 2018

Pages: 1046 - 1049

Stability and Consistency Analysis for Central Difference Scheme for Advection Diffusion Partial Differential Equation

Abel Kurura Tinega, Charles Otieno Ndede

Share this article

Top